Research output: Contribution to journal › Article › peer-review
Abstract: The known proofs of the inverse theorems in the theory of approximation by trigonometric polynomials and entire functions of exponential type are based on S.N. Bernstein’s idea to expand the function in a series with respect to the functions of its best approximation. In this paper, a new method to prove inverse theorems is proposed. Sufficiently simple identities are established that immediately lead to the aforementioned inverse theorems, with the constants being improved. This method can be applied to derivatives of any order—not necessarily integer—as well as (with certain modifications) to the estimates of some other functionals via their best approximations. In this paper, the case of the first-order derivative of the function itself and of its trigonometrically conjugate function is considered.
Original language | English |
---|---|
Pages (from-to) | 334-344 |
Number of pages | 11 |
Journal | Vestnik St. Petersburg University: Mathematics |
Volume | 54 |
Issue number | 4 |
DOIs | |
State | Published - Oct 2021 |
ID: 101356464